On Feb 9, 2009, at 8:20 AM, Stefania wrote:


Hi,
Make sure there is no thyroid problem.  Hair loose is a
common sign of that.

Could it be that she is allergic to amoxicillin or to the anesthetic?
She developed this dermatitis two day after we stopped amoxicillin and the day after she was sedated to take a blood test.

Can this change the results of PCR?

I'm really upset and my vet thinks that the dermatitis has not been caused by the medication, but I cannot agree with that.

Stefania


     Passa a Yahoo! Mail.

La webmail che ti offre GRATIS spazio illimitato,
antispam e messenger integrato.
http://it.mail.yahoo.com/

_______________________________________________
Felvtalk mailing list
Felvtalk@felineleukemia.org
http://felineleukemia.org/mailman/listinfo/felvtalk_felineleukemia.org



Marylyn, Copper & Thomas








_______________________________________________
Felvtalk mailing list
Felvtalk@felineleukemia.org
http://felineleukemia.org/mailman/listinfo/felvtalk_felineleukemia.org

Reply via email to